# SDR ASAA2014060608509

- Difficulty date: June 6, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 47,554 hours, 18,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A3101206
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERNAL UPPER SURFACE HAS DENT BETWEEN WS 512 AND WS 537.  ACFT GROUNDED.  DENT FOUND TO BE PREVIOUS BLENDOUT AND REPAIRED IAW REO-G18033, REV A . EA  900-57EA-13025, REV.
